Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 43, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Mar 27, 2021, 7:22 PM CDT for Independence County, Jackson County, Lawrence County, Arkansas. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2021, 7:22 PM CDT (00:22 UTC)
- Expired
- Mar 27, 2021, 8:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Independence County, AR, Jackson County, AR, Lawrence County, AR
The radar
The Memphis radar (KNQA), 117 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 7:26 PM CDT | HAIL 2 | Newport, AR | TWO INCH HAIL MEASURED WITH SIDE TO SIDE QUARTERS WITH A PICTURE ON SOCIAL MEDIA. |
| Mar 27, 7:28 PM CDT | HAIL 1 | Diaz, AR | MPING REPORT |
| Mar 27, 7:35 PM CDT | HAIL 1.5 | Tuckerman, AR | PICTURE OF HAIL BIGGER THAN A QUARTER SHARED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 3:25 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 894 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1261 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 8.7
The text
As transmitted.
313
WUUS54 KLZK 280022
SVRLZK
ARC063-067-075-280100-
/O.NEW.KLZK.SV.W.0043.210328T0022Z-210328T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
722 PM CDT Sat Mar 27 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Eastern Independence County in north central Arkansas...
Northeastern Jackson County in eastern Arkansas...
Southern Lawrence County in eastern Arkansas...
* Until 800 PM CDT.
* At 722 PM CDT, a severe thunderstorm was located over Diaz, or over
Newport, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Newport... Hoxie...
Lake Charles State Park... Tuckerman...
Diaz... Swifton...
Grubbs... Lynn...
Jacksonport... Alicia...
Minturn... Campbell Station...
Sedgwick... Strangers Home...
Stegall... Kenyon...
Elgin... Eaton...
Lauratown... Clover Bend...
This includes US Highway 67 between mile markers 81 and 101, and
between mile markers 109 and 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for eastern
Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3595 9087 3593 9086 3592 9087 3588 9088
3588 9103 3557 9104 3557 9143 3611 9120
3597 9085
TIME...MOT...LOC 0022Z 211DEG 30KT 3563 9127
HAIL...1.00IN
WIND...60MPH
$$
622 follow-up statements
776
WWUS54 KLZK 280036
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
736 PM CDT Sat Mar 27 2021
ARC063-067-075-280100-
/O.CON.KLZK.SV.W.0043.000000T0000Z-210328T0100Z/
Independence AR-Jackson AR-Lawrence AR-
736 PM CDT Sat Mar 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR EASTERN INDEPENDENCE...NORTHEASTERN JACKSON AND SOUTHERN LAWRENCE
COUNTIES...
At 736 PM CDT, a severe thunderstorm was located over Tuckerman, or 8
miles north of Newport, moving northeast at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Hoxie... Lake Charles State Park...
Tuckerman... Swifton...
Alicia... Minturn...
Sedgwick... Strangers Home...
Eaton... Lauratown...
Clover Bend... Calvin...
Coffman... Kenyon...
Arbor Grove...
This includes US Highway 67 between mile markers 92 and 101, and
between mile markers 109 and 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for eastern
Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3595 9087 3593 9086 3592 9087 3588 9088
3588 9103 3567 9104 3569 9130 3611 9120
3597 9085
TIME...MOT...LOC 0036Z 212DEG 32KT 3574 9118
HAIL...1.50IN
WIND...60MPH
$$
62474
WWUS54 KLZK 280045
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
745 PM CDT Sat Mar 27 2021
ARC063-280055-
/O.CAN.KLZK.SV.W.0043.000000T0000Z-210328T0100Z/
Independence AR-
745 PM CDT Sat Mar 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN INDEPENDENCE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for eastern
Arkansas.
LAT...LON 3595 9087 3593 9086 3592 9087 3588 9088
3588 9103 3578 9103 3578 9119 3611 9120
3597 9085
TIME...MOT...LOC 0045Z 214DEG 34KT 3582 9110
$$
ARC067-075-280100-
/O.CON.KLZK.SV.W.0043.000000T0000Z-210328T0100Z/
Jackson AR-Lawrence AR-
745 PM CDT Sat Mar 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN JACKSON AND SOUTHEASTERN LAWRENCE COUNTIES...
At 745 PM CDT, a severe thunderstorm was located over Swifton, or 15
miles northeast of Newport, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hoxie... Lake Charles State Park...
Swifton... Alicia...
Minturn... Sedgwick...
Lauratown... Clover Bend...
Calvin... Strangers Home...
Coffman... Arbor Grove...
This includes US Highway 67 near mile marker 101, and between mile
markers 109 and 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for eastern
Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3595 9087 3593 9086 3592 9087 3588 9088
3588 9103 3578 9103 3578 9119 3611 9120
3597 9085
TIME...MOT...LOC 0045Z 214DEG 34KT 3582 9110
HAIL...1.25IN
WIND...60MPH
$$
62What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 6:39 PM CDT, 43 minutes earlier.
Area forecast discussion, Mar 27, 6:39 PM CDT, 43 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 639 PM CDT Sat Mar 27 2021 .AVIATION... TSRA will continue to impact terminals through tonight with large hail possible. Clearing will take place from NW to SE with all terminals clearing the rain by early Sunday morning. MVFR/IFR conditions are expected during the first half of the period becoming VFR conditions as rain clears and CIGs lift. Winds are expected to be out of the S/SW before switching to NW behind frontal passage. && .PREV DISCUSSION...(ISSUED 316 PM CDT Sat Mar 27 2021) ..Severe storms and flash flooding likely today... SHORT TERM...Today Through Monday Local mesoscale analysis data as of 20Z shows a notable potential temperature gradient stretching from near Mena to Little Rock to between Jonesboro and Wynne. This boundary has steadily translated northwest through the morning, although trends in the past couple hours suggest it may begin to stall soon. Across the warm sector to the south and east of the boundary, very rich moisture characterized by dewpoint temps in the 60s and 70s is abundant and air temperatures in the 70s to low 80s yields 2000 to 3000 J/kg of surface-based CAPE. A special 19Z sounding from LZK shows lapse rates aloft on the order of 7 to 8 C/km with a weak cap in place and just shy of 2000 J/kg surface-based CAPE, which appears largely representative of the warm sector environment. A sampled effective bulk shear value of 69 kts suggests convection will readily become organized upon initiating with at least a few hour window for discrete or semi- discrete storm modes across the southeastern half of the area. As a cold front sweeps in from the northwest later this evening and tonight, a primarily linear storm mode will become favored. Weak capping in place has largely prevented convective initiation thusfar, although cumulus are showing increasingly stronger vertical development over much of the warm sector and transient, weak radar echoes have become common the last couple hours. Initiation appears imminent with severe weather possible as early as 21Z. Initial storms may well assume discrete or semi-discrete modes based on the magnitude of deep shear present. Strengthening mesocyclones within initial storms will support potentially large and destructive hail up to or in excess of 2 inches in diameter and this will be the primary severe threat for today. Low-level SRH values remain modest owing to weak flow in the lowest 3 km suggesting a lesser tornado threat, although a gradual ramping up of 850 mb flow through the evening will help enlarge hodographs and support at least isolated tornadoes. Any storms that interact with the stalled boundary will carry the highest tornado potential and a significant (EF-2+) tornado cannot be ruled out. By late evening and tonight as the cold front pushes through the state, damaging winds will become the most favored severe threat as storms consolidate into one or more linear segments along the front. Regarding rainfall and flood potential... our eastern AR counties largely missed heavy rain earlier this morning, although soil conditions certainly support enhanced flash flood potential through tonight. Anomalously high PWAT values and significant deep tropospheric moisture transport from the Caribbean will prime the atmosphere for very heavy downpours with rain rates on the order of 2+ in/hr in the heavier cells. Deep flow parallel to the stalled boundary this evening will ensure training convection which will further enhance the flash flood threat. Aside from the risk of damaging winds with storms along the cold front tonight, the overall severe threat will gradually ramp down overnight. Rain should exit the southeastern sections of the state by Sunday morning near dawn with dry conditions prevailing thereafter. In fact, rapidly clearing skies and near-average temperatures through the end of the period will provide a quite pleasant end to the weekend and beginning of the workweek. LONG TERM...Monday Night Through Friday Night After the weak ridging and more or less zonal flow aloft over the central CONUS Friday and Saturday, another strong upper level shortwave trough will move southeast over the southern CONUS Rockies and over Texas during the day on Sunday. This shortwave trough is expected to move over the southern plains and then Arkansas Sunday evening. The trough is expected to move over the region positively tilted, resulting in weak lee-side cyclogenesis over the southern high plains on Sunday. This weak surface low will move east towards Arkansas Sunday evening bringing a weak frontal boundary across the state. Out ahead of the trough and surface low, strong low-level warm air advection will result in scattered rain showers developing over the state from Sunday mid-morning throughout the remainder of the day. Strong warm air advection should keep temperatures warm enough to prevent any wintry precipitation falling, so have all precipitation falling in liquid form at this time. Between the strong low-level warm air advection, and scattered rain showers, most of the snow from our historic winter/snow storm should have melted away by Sunday afternoon. Behind the Sunday evening frontal boundary, cooler and much drier air will build across the state. This frontal boundary will NOT bring any arctic air across Arkansas, and as a result, with dry air and clear skies in place over the state on Monday, high temperatures are expected to climb into the mid 50. Weak upper level ridging behind Sunday evenings front and upper level trough will remain in place over Arkansas through Wednesday allowing temperatures to climb up into the lower to mid 60s Tuesday and Wednesday. If you wanted to get out and enjoy the snow in your yard...you'll have to do it this afternoon or Friday as it won't be around long with temperatures warming rapidly Sunday through the middle of next week. A strong shortwave trough is expected to move over Arkansas sometime between Wednesday night and Thursday, and this should bring another round of rain showers across the state as it approaches and moves over the state. The timing of this upper level trough is uncertain at this time, but it also does not appear to be tied to any arctic air mass, so precipitation is expected to fall as rain through the extended forecast period. && .LZK Watches/Warnings/Advisories... Flash Flood Watch through Sunday morning FOR Arkansas-Bradley- Calhoun-Cleveland-Dallas-Desha-Drew-Grant-Jefferson-Lincoln- Lonoke-Monroe-Ouachita-Prairie-Woodruff. && Aviation...CONDRY
Hazardous weather outlook, Mar 27, 4:11 AM CDT, 15 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 411 AM CDT Sat Mar 27 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-280915- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 411 AM CDT Sat Mar 27 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Thunderstorms will be possible over the much of the state Saturday, some of which could be strong to severe. The highest risk of severe storms will be over the southeastern half of Arkansas, mainly from afternoon through the overnight hours. Primary hazards will include very large hail and damaging winds and a couple tornadoes. Additionally, heavy rainfall may pose a flash flooding threat. Storms over the southeast will tend to form and train over the same areas for last several hours. Rain in these areas could become excessive with flash flooding possible. .DAYS TWO THROUGH SEVEN...Sunday Through Friday Another round of thunderstorms will be possible for the region Tuesday through Wednesday, however no organized severe weather is anticipated at this time. .Spotter Information Statement... Spotter activation is not anticipated. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 230/46
In the hours before
Local storm report, Mar 27, 6:26 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
626 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL GALLOWAY 34.78N 92.13W
03/27/2021 E1.75 INCH PULASKI AR FIRE DEPT/RESCUE
&&
EVENT NUMBER LZK2100519
CAVANAUGHLocal storm report, Mar 27, 6:29 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
629 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL SOUTH BEND 34.84N 92.05W
03/27/2021 E1.50 INCH LONOKE AR FIRE DEPT/RESCUE
&&
EVENT NUMBER LZK2100520
CAVANAUGHLocal storm report, Mar 27, 6:31 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
631 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL GURDON 33.92N 93.15W
03/27/2021 E0.75 INCH CLARK AR TRAINED SPOTTER
&&
EVENT NUMBER LZK2100521
CAVANAUGHLocal storm report, Mar 27, 6:32 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
632 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL GURDON 33.92N 93.15W
03/27/2021 E1.00 INCH CLARK AR BROADCAST MEDIA
&&
EVENT NUMBER LZK2100522
CAVANAUGHLocal storm report, Mar 27, 6:54 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
654 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL SYLVANIA 34.97N 91.93W
03/27/2021 E1.75 INCH LONOKE AR SOCIAL MEDIA
&&
EVENT NUMBER LZK2100523
CAVANAUGHSpecial weather statement, Mar 27, 7:08 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Little Rock AR
708 PM CDT Sat Mar 27 2021
ARZ016-017-025-280045-
Lawrence AR-Independence AR-Jackson AR-
708 PM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN INDEPENDENCE...
JACKSON AND SOUTH CENTRAL LAWRENCE COUNTIES UNTIL 745 PM CDT...
At 708 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Jacksonport, or 8 miles southwest of Newport, moving
northeast at 50 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Newport... Tuckerman...
Diaz... Swifton...
Grubbs... Jacksonport...
Alicia... Campbell Station...
Amagon... Olyphant...
Shoffner... Strangers Home...
Ingleside... Stegall...
Erwin... Calvin...
Kenyon... Elgin...
Macks...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1100 PM CDT for eastern
Arkansas.
LAT...LON 3588 9103 3558 9104 3544 9126 3544 9137
3555 9147 3598 9112 3589 9099
TIME...MOT...LOC 0008Z 228DEG 44KT 3553 9134
62The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 7:00 PM CDT | Tornado Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 45 min |
| Mar 27, 7:08 PM CDT | Special Weather Statement | LZK | Jackson | 37 min |
| Mar 27, 7:12 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 48 min |
| Mar 27, 7:23 PM CDT | Flash Flood Warning | LZK | Clark, Cleveland, Dallas, Grant, Hot Spring, Jefferson and 1 more | 3 hr |
| Mar 27, 7:24 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Izard, Jackson, Sharp, White, Woodruff | 51 min |
| Mar 27, 7:25 PM CDT | Tornado Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 35 min |
| Mar 27, 7:34 PM CDT | Tornado Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 41 min |
| Mar 27, 7:56 PM CDT | Tornado Warning | LZK | Bradley, Cleveland, Drew, Lincoln | 49 min |
| Mar 27, 7:57 PM CDT | Severe Thunderstorm Warning | LZK | Lawrence, Randolph | 15 min |
| Mar 27, 8:07 PM CDT | Tornado Warning | LZK | Arkansas, Desha, Jefferson, Lincoln, Monroe | 53 min |
| Mar 27, 8:13 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Lawrence, Randolph | 32 min |
| Mar 27, 8:20 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 55 min |
| Mar 27, 8:41 PM CDT | Tornado Warning | LZK | Arkansas, Desha, Drew, Lincoln | 49 min |
| Mar 27, 8:49 PM CDT | Tornado Warning | LZK | Arkansas, Monroe | 29 min |
| Mar 27, 9:08 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Ouachita | 53 min |
| Mar 27, 9:21 PM CDT | Flash Flood Warning | LZK | Ouachita | 3 hr |
| Mar 27, 9:26 PM CDT | Tornado Warning | LZK | Arkansas, Desha | 34 min |
| Mar 27, 9:32 PM CDT | Tornado Warning | LZK | Bradley, Calhoun | 43 min |
| Mar 27, 9:47 PM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 4 hr |
| Mar 27, 9:57 PM CDT | Tornado Warning | LZK | Bradley, Cleveland, Drew, Lincoln | 48 min |
| Mar 27, 10:34 PM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew | 56 min |
| Mar 27, 11:15 PM CDT | Special Weather Statement | LZK | Bradley, Drew | 45 min |
| Mar 28, 12:09 AM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew | 24 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.